Gianluca PACIENZA
Maître de Conférences
Institut de Recherche Mathématique Avancée

Université de Strasbourg et CNRS
7 rue René Descartes
67084 Strasbourg Cedex -- France
Bureau : i602
Tél. : (+33) 3 68 85 01 42
Fax : (+33) 3 68 85 03 28
Email : pacienza@[NOSPAM]math.unistra.fr
gianlu


Articles : 

  1.           Polarized parallel transport and uniruled divisors on deformations of generalized Kummer varieties, with G. Mongardi, preprint: pdf.
  2.           Stability of coisotropic fibrations on holomorphic symplectic manifolds, with Ch. Lehn, preprint: pdf.
  3.           Deformations of singular symplectic varieties and termination of the log minimal model program, with Ch. Lehn, to appear in Algebraic Geometry: pdf.
  4.           Families of rational curves on holomorphic symplectic varieties and applications to 0-cycles, with F. Charles, preprint: pdf.
  5. Remarks about bubbles, with M. McQuillan, preprint: pdf.
  6. Restricted volumes of effective divisors, with L. Di Biagio, to appear in the Bull. S.M.F.: pdf.
  7. Higher dimensional tautological inequalities and applications, with C. Gasbarri and E. Rousseau,  Math. Annalen 356 (2013), no. 2, 703--735: pdf.
  8. On volumes along subvarieties of line bundles with non-negative Kodaira-Iitaka dimension, with S. Takayama, Mich. Math. Journal 60 (2011), no. 1, 35--49: pdf.
  9. Uniruledness of  stable base loci of adjoint linear systems via Mori Theory, with S. Boucksom and A. Broustet, Math. Zeitschrift 275 (2013), no. 1-2, 499--507: pdf.
  10. Rational connectedness modulo the Non-Nef locus, with A. Broustet, Commentarii Math. Helvetici 86 (2011), no. 3, 593--607 : pdf .
  11. Generalized Demailly-Semple jet bundles and holomorphic mappings into complex manifolds, with E. Rousseau,  J. Math. Pure. Appl. 96 (2011),  no. 2, 109--134: pdf.
  12. On the uniformity of the Iitaka fibration, Math. Research Letters 16, no. 4 (2009), 663--681: pdf.
  13. On families of rational curves in the Hilbert square of a surface, with F. Flamini and A.L. Knutsen, with an appendix by E. Sernesi, Mich. Mathematical Journal 58 (2009) no. 3, 639--682: pdf.
  14. Nodal curves with general moduli on K3 surfaces, with F. Flamini, A.L. Knutsen and E. Sernesi,  Comm. Algebra 36, no. 11, 3955-3971 (2008) : pdf
  15. The Green conjecture for exceptional curves on K3 surfaces, with M. Aprodu,  I.M.R.N. 2008, no. 14, Art. ID rnn043, 25 pp. : dvi, ps, pdf.
  16. On the logarithmic Kobayashi conjecture, with E. Rousseau, J. Reine Angew. Math.  611 (2007), 221-235:  dvi, ps, pdf, review.
  17. Singular curves on a K3 surface and linear series on their normalizations, with F. Flamini and A.L. Knutsen, Int. J. Math. 18 (2007), no. 6, 671-693 : dvi, pspdf, review.
  18. Nondeformability of entire curves in projective hypersurfaces of high degree, with O. Debarre and M. Paun. Ann. Inst. Fourier  56 (2006), no. 1, 247--253 :  dvi, pdf, ps, review.
  19. Subvarieties of general type on a general projective hypersurface. Trans. Amer. Math. Soc. 356 (2004), no. 7, 2649--2661 : dvi, pdf, ps, review.
  20. On a degeneration of the symmetric product of a curve with general moduli, with F. Polizzi. PRAGMATIC, 2001 (Catania). Le Matematiche (Catania) 56 no. 2, 297--307 (2003) : dvi, pdf, ps, review.
  21. On the nef cone of symmetric products of a generic curve. Amer. J. Math. 125 (2003), no. 5, 1117--1135 : dvi, pdf, ps, review.
  22. Rational curves on general projective hypersurfaces. J. Algebraic Geom. 12 (2003), no. 2, 245--267 : dvi, pdf, ps, review.
  23. My Ph.D. thesis, supervised by Claire Voisin : dvi, pdf, ps.


Notes :



The Freiburg--Nancy--Strasbourg joint seminar in Algebraic and  Complex Geometry started in June 2009. It takes place here in Strasbourg, approximately twice per semester.

For more informations click here.